Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 61286, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/61286

Ideals and Green's relations in ordered semigroups

Department of Mathematics, University of Athens, Panepistimiopolis 15784, Greece

Received 25 November 2005; Revised 3 March 2006; Accepted 12 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Niovi Kehayopulu, “Ideals and Green's relations in ordered semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 61286, 8 pages, 2006. https://doi.org/10.1155/IJMMS/2006/61286.